advertisement
Question
Posted by: Pabi | 2007/03/29

Hypertension

My mom (Age 53) was diagnosed with Hypertension last month... now the problem is the medication that they gave her is making her feel dizzy all the time ... should she continue drinking the medication? Or should we get a second opinion?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Pabi
get a second opinion or go back to the same doctor - there are hundreds of anti-hypertensive drugs on the market and one has to get one that works well with the patient - some have more side effects than others - the dose may also be too high. It may take a few months to get her stabilized on a drug that works well and don't give her side effects.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: anxious | 2007/03/29

What is she taking? She must tell her doctor. This might be a serious side effect. It is very easy to change the medication and monitor the condition on the new medication. It is not necessary to get a second opinion. She must go back to her doctor who gave her the blood pressure medication.

Reply to anxious

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement